Possible medication problems….

Gavin is going on his 5th week of Clozapine now for Schizoaffective disorder. We are starting to see “potential” problems now that may or may not be related to the medications. Gavin has been having “accidents” at night lately. This is not normal for him and so it’s concerning for us. I’m wondering if he is just so sedated by the meds that he just dosen’t wake himself up to go to the bathroom.

He was sick last night and puked up his dinner and night time meds but was then fine. So we aren’t sure what that was all about. We suspect that it’s more of the “bowel” issues again. He says he hasn’t eaten any “nonfood” items lately. But that I his standard answer for when we ask him. We don’t usually find out till later that he wasn’t telling us the truth.

His overall demeanor is just “weird” for lack of a better word. He rambles on about incomprehensible things and then expects that we understand. I do my best to just smile and knod my way through it cause I don’t want to hurt his feelings. He isn’t having behavioral problems per say but he is struggling to follow simple 1 or 2 step tasks.

The main problem is deciding whether or not this is a natuaral phenomena with him (which is VERY likely) or if it’s medication induced. We are waiting to here back from Dr. R so we know what do do. The good thing is that all his blood work is good so that a positive thing. I write back when I know more….

0 0 votes
Article Rating
Subscribe
Notify of
guest

This site uses Akismet to reduce spam. Learn how your comment data is processed.

0 Comments
Inline Feedbacks
View all comments
0
Would love your thoughts, please comment.x
()
x
%d bloggers like this: